RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 15-17, Pages 1459–1478 (Mi izv5632)  

Sur les sommes de quantités dépendantes

S. Bernstein


Full text: PDF file (2155 kB)
Language:

Citation: S. Bernstein, “Sur les sommes de quantités dépendantes”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:15-17 (1926), 1459–1478

Citation in format AMSBIB
\Bibitem{Ber26}
\by S.~Bernstein
\paper Sur les sommes de quantit\'es d\'ependantes
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 15-17
\pages 1459--1478
\mathnet{http://mi.mathnet.ru/izv5632}


Linking options:
  • http://mi.mathnet.ru/eng/izv5632
  • http://mi.mathnet.ru/eng/izv/v20/i15/p1459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:114
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019